Please use this identifier to cite or link to this item:
Type of publication: Straipsnis Clarivate Analytics Web of Science ar/ir Scopus / Article in Clarivate Analytics Web of Science or / and Scopus (S1)
Field of Science: Matematika / Mathematics (N001);Miškotyra / Forestry (A004)
Author(s): Rupšys, Petras;Petrauskas, Edmundas
Title: The Bivariate Gompertz Diffusion Model for Tree Diameter and Height Distribution
Is part of: Forest Science. Bethesda : Society of American Foresters, Vol. 56, N 3 (2010)
Extent: p. 271-280
Date: 2010
Keywords: Bivariate Gompertz process;Bivariate lognormal distribution;Correlation function;Pseudoresiduals
Abstract: With this research we present a new method for describing the bivariate diameter and height distribution of trees growing in a pure, uneven-aged forest. We use a stochastic differential equation framework to derive a bivariate age-dependent probability density function of tree diameter and height when the tree diameter and height follow a bivariate stochastic Gompertz shape growth process. We also adopt the two-dimensional transition probability function methodology for growth modeling of forest stands. The bivariate stochastic Gompertz model is fit to diameter and height observations for 1,575 pine trees in the Dubrava district of Lithuania. A considerable advantage of the bivariate stochastic Gompertz growth model is that the model parameters are easily interpretable. All results are implemented in the symbolic algebra system MAPLE
Affiliation(s): Vytauto Didžiojo universitetas
Žemės ūkio akademija
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml6.62 kBXMLView/Open

MARC21 XML metadata

Show full item record

Citations 1

checked on Mar 28, 2020

Page view(s)

checked on Feb 4, 2020


checked on Feb 4, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.